In this paper, we discuss on the exact solutions of the nonlinear space-time fractional Burgerlike equation and also the nonlinear fractional fifth-order Sawada-Kotera equation with the expfunction method.We use the functional derivatives in the sense of Riemann-Jumarie derivative and fractional convenient variable transformation in this study. Further, we obtain some exact analytical solutions including hyperbolic function.
Eskandari, Elahe M. and Taghizadeh, Nasir
Exact Solutions of Two Nonlinear Space-time Fractional Differential Equations by Application of Exp-function Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 15.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/15